# SDR 2008UALA06355

- Difficulty date: November 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 32,914 hours, 8,835 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING RIGHT ENGINE START, START SWITCH IN GND POSITION WITH N2 READING 6 PERCENT START.  STARTER IS DEFECTIVE.  REPLACED NR 2 ENGINE STARTER & STARTER.  OPS CHECKS GOOD.
